Wykaz publikacji wybranego autora

Zdzisław Jackiewicz, prof. zw. dr hab. inż.

profesor zwyczajny

Wydział Matematyki Stosowanej
WMS-kammo, Katedra Analizy Matematycznej, Matematyki Obliczeniowej i Metod Probabilistycznych



Opisy publikacji wcześniejszych zobacz: bpp.agh.edu.pl/old.


Liczba pozycji spełniających powyższe kryteria selekcji: 28, z ogólnej liczby 29 publikacji Autora


1
  • Accurate implicit-explicit general linear methods with inherent Runge-Kutta stability / Michał BRAŚ, Giuseppe Izzo, Zdzisław JACKIEWICZ // Journal of Scientific Computing ; ISSN 0885-7474. — 2017 vol. 70 iss. 3, s. 1105–1143. — Bibliogr. s. 1142–1143, Abstr.. — Publikacja dostępna online od: 2016-09-01. — Z. Jackiewicz – dod. afiliacja: Arizona State University. — tekst: https://goo.gl/UvtFHw

  • keywords: general linear methods, construction of highly stable methods, IMEX methods, inherent Runge-Kutta stability, convergence and stability analysis

2
  • A new strategy for choosing the Chebyshev-Gegenbauer parameters in a reconstruction based on asymptotic analysis / Z. JACKIEWICZ, R. Park // Mathematical Modelling and Analysis ; ISSN 1392-6292. — 2010 vol. 15 no. 2, s. 199–222. — Bibliogr. s. 221–222, Abstr.. — Z. Jackiewicz – dod. afiliacja: School of Mathematics and Statistical Sciences. Arizona State University

  • brak zdefiniowanych słów kluczowych

3
4
5
6
7
  • Construction of IMEX methods with inherent Runge-Kutta Stability / Michał BRAŚ, Giuseppe Izzo, Zdzisław JACKIEWICZ // W: ICNAAM 2015 : International conference on Numerical Analysis and Applied Mathematics : Rhodes, Greece 23-29 September 2015. — [Melville : American Institute of Physics], 2016. — (AIP Conference Proceedings ; ISSN 0094-243X ; vol. 1738). — ISBN: 978-0-7354-1392-4. — S. 020009-1–020009-4. — Bibliogr. s. 020009-4, Abstr.. — Z. Jackiewicz - dod. afiliacja: Department of Mathematics, Arizona State University, Tempe, Arizona

  • keywords: general linear methods, construction of highly stable methods, IMEX methods, inherent Runge-Kutta stability

8
  • Continuous two-step Runge-Kutta methods for ordinary differential equations / Rafaele D'Ambrosio, Zdzisław JACKIEWICZ // Numerical Algorithms ; ISSN 1017-1398. — 2010 vol. 54 iss. 2, s. 169–193. — Bibliogr. s. 192–193, Abstr.. — Z. Jackiewicz – dod. afiliacja: Department of Mathematics and Statistics. Arizona State University. — tekst: http://link.springer.com/content/pdf/10.1007%2Fs11075-009-9329-5.pdf

  • keywords: general linear methods, order conditions, order and stage order, A- and L-stability, construction of highly stable methods, error propagation

9
  • Efficient general linear methods of high order with inherent quadratic stability / Michał BRAŚ, Zdzisław JACKIEWICZ // Mathematical Modelling and Analysis ; ISSN 1392-6292. — 2014 vol. 19 no. 4, s. 450–468. — Bibliogr. s. 467–468, Abstr.. — M. Braś – dod. afiliacja: Jagiellonian University ; Z. Jackiewicz – dod. afiliacja: Arizona State University

  • keywords: general linear methods, A- and L-stability, inherent quadratic stability, order and stage order

10
11
  • Explicit Nordsieck methods with quadratic stability / Angelamaria Cardone, Zdzisław JACKIEWICZ // Numerical Algorithms ; ISSN 1017-1398. — 2012 vol. 60 iss. 1, s. 1–25. — Bibliogr. s. 24–25, Abstr.. — Z. Jackiewicz – dodatkowa afiliacja: Department of Mathematics, Arizona State University. — tekst: http://link.live.springer.com/content/pdf/10.1007%2Fs11075-011-9509-y.pdf

  • keywords: general linear methods, order conditions, quadratic stability, nordsieck representation, inherent quadratic stability

12
  • Extrapolated implicit-explicit Runge-Kutta methods / Angelamaria Cardone, Zdzisław JACKIEWICZ, Adrian Sandu, Hong Zhang // Mathematical Modelling and Analysis ; ISSN 1392-6292. — 2014 vol. 19 no. 1, s. 18–43. — Bibliogr. s. 42–43, Abstr.. — Z. Jackiewicz – dod. afiliacja: Arizona State University

  • keywords: construction of highly stable methods, non-stiff and stiff processes, extrapolated IMEX methods, Runge-Kutta methods, error and stability analysis

13
  • Extrapolation-based implicit-explicit general linear methods / Angelamaria Cardone, Zdzisław JACKIEWICZ, Adrian Sandu, Hong Zhang // Numerical Algorithms ; ISSN 1017-1398. — 2014 vol. 65 iss. 3 spec. iss., s. 377–399. — Bibliogr. s. 398–399, Abstr.. — Z. Jackiewicz - dod. afiliacja: Arizona State University. — tekst: http://link.springer.com/content/pdf/10.1007%2Fs11075-013-9759-y.pdf

  • keywords: general linear methods, order conditions, stability analysis, error analysis, IMEX methods

14
15
  • Natural Volterra Runge-Kutta methods / Dajana Conte, Raffaele d'Ambrosio, Giuseppe Izzo, Zdzisław JACKIEWICZ // Numerical Algorithms ; ISSN 1017-1398. — 2014 vol. 65 iss. 3 spec. iss., s. 421–445. — Bibliogr. s. 444–445, Abstr.. — Z. Jackiewicz – dod. afiliacja: Arizona State University. — tekst: http://link.springer.com/content/pdf/10.1007%2Fs11075-013-9790-z.pdf

  • keywords: stability analysis, volterra integral equation, volterra Runge-Kutta methods, order and stage order conditions, V0-stability, A-stability

16
17
18
19
20
21
22
23
24
25